Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 1 2014      Add To Cart                                                                    Download

A note on the simplicity of C*-algebras of edge-colored graphs

Auther : HOSSEIN LARKIS, ABDOLHAMID RIAZI AND ABDOLRASOUL POURABBAS


ABSTRACT
We modify the definitions of hereditary and saturated subsets and Condition (L) for edge-colored graphs. We then give three necessary conditions for the simplicity of C*-algebras of edge-colored graphs.
Keywords: Edge-colored graph C*-algebras; amalgamated free product; simplicity.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55672

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law